Saint Bonifacius, MN
A 27-year-old male asked:
I have nonseminoma testicular cancer and have to have chemotherapy. what side effects will i be experiencing? what types of activities are restricted?
1 doctor answer • 2 doctors weighed in
Medical Oncology 50 years experience
Here a few highlight: I am sure your oncologist will educate you before giving you chemo. In general, chemo for testicular cancer is associated with considerable side effects like nausea/vomiting and low blood counts which can make you feel weak(due to anemia) and also at some risk for infections. But the treatment course is shorter than any other cancer. So it is 3 months of inconvenience but a likely high cure proba.
5k viewsReviewed >2 years ago
Last updated Jul 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.